# SDR SWAA2022022363946

- Difficulty date: September 27, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 33,483 hours, 20,104 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB; UPPER FWD. SLIDING SEAL IS CRACKED / R&R L/H HORIZONTAL STAB; UPPER FWD. SLIDING SEAL REF AMM 53-31-31.
